# SDR FDEA201906251484

- Difficulty date: June 25, 2019
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RH WING 1# SLAT LOWER SKIN BETWEEN RIB9 AND RIB10 REQUIRES EVALUATION FOR CONFORMITY THE
EXISTING REPAIR ON RH WING 1# SLAT LOWER SKIN BETWEEN RIB9 AND RIB10 WAS EVALUATED AND FOUND NO REPAIR
RECORD WAS AVAILABLE. THE EXISTING REPAIR PITCH WAS REMOVED AND REPAIRED THE SKIN ( RH WING 1# SLAT LOWER
SKIN BETWEEN RIB9 AND RIB10 ) PER A300-600F SRM57-42-11 FIG.204. RSC TRACKING EA: 6-5750-T0347967 WAS
ISSUED AND COMPLIED WITH FEDEX EA: 6-5750-T0347967 PT1, TITLE: WINGS - FLIGHT SURFACES - REPAIR TO LOWER
SKIN FOR RH 1# SLAT AT RIB 9 / RIB 10 - RSC TRACKING. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE:
STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE
REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100.
